# SDR AALA981284

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVENRIGHT MAINTENANCE, AFT AIR STAIR EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRING FOR AFT AIR STAIR EMERGENCY EXIT LIGHT. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
